MAUDE Adverse Event Report: COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 8FR;36INW/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when she put the tube in, there was a blockage.On (b)(6) 2019 the customer clarified that when the patient's mother placed the tube through the nose, there was a blockage and nothing could pass.Additionally, the customer mentioned that there were no clinical consequences as a result of this complaint, only that nothing went through the tube.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.Samples without original package or lot number were received for evaluation.After performing a functional inspection per procedure the condition reported was not observed in the sample.The reported condition could not be confirmed.The root cause of the reported condition could not be determined.The process is running according to product specifications meeting quality acceptance criteria.No corrective actions are deemed necessary at this moment.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR;36INW/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8942094
Report Number9612030-2019-02260
Device Sequence Number3011496
Product Code KNT
UDI-Device Identifier10884521518827
UDI-Public10884521518827
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884720825
Device Catalogue Number8884720825
Device Lot Number1727780164
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date12/05/2019
Patient Sequence Number1